Skip to content
Includes Expert Content
Anxiety
avatar
Lauren32782 posted:
im not sure if this is what I am having but I get this weird feeling senesation all over my body, sometimes I feel like a heavyiness feeling so to say, and I get edgy and feel like something is wrong. Sometimes my eyes are hard to focus or they feel heavy. im taking zoloft but it doesn't seem to really be working well. I take lorezpan or however you spell it when needed but it seems like im taking that atleast once a day. Can anyone help me. I have had an ekg, stress test, mri, cat scans, you name it all normal.
Reply
 
avatar
Patricia Farrell, PhD responded:
Probably stress and you need to do some self-help. Take a look at our Tips column, watch the relaxation breathing video and try to get in some mild exercise and some activities that you enjoy.

Zoloft may be making you feel tired and your prescriber needs to revisit which med, if any, would be appropriate for you.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Lexapro
My dr. just prescribe me Lexapro.. i just feel nervous taking it. does anyone have any thoughts about it. More
Was this Helpful?
3 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.